Discussions that mention pravachol

High Cholesterol board


Doctor switched me today from 20mg Lipitor to 20mg Pravachol. Don't know much about this one, but hopefully I can stop living on Tums, and the only ringing I hear will be the phone.

Thx! :)
Quote from strikerx98:


Now to the question... I have been on Elavil 50mg for several years. Darvocet n100 since 2000 (after brain surgery, and I have FMS, so I'm told but a lot of people see that and think "Hypocondriac") Begand Zoloft 20mg 2 months ago and Lipitor 20mg 3 weeks ago.

Here's the problem. In the last 2 weeks I've gone from bad to worse with muscle pain and fatigue (But is it just the FMS?) my ears are ringing like crazy (new symptom that I've never had, but don't see it on the side effects list). Brain fog and feeling like I'm on codine or something. Woozie and out of it feeling. Stomach pains (just in the last few days). Lastly, I've had this planters warts or something on my hands and arms for years. They are flesh color, or were... 2 days ago I noticed they are ALL dark brown.



Connie


Hmmm, where to begin.
Connie, you are on a MESS of drugs. Taking Elavil, darvocet, and Zoloft woould leave ANYBODY feeling like a zombie.
1. On the "feel like codeine": propoxyphene IS a narcotic analgesic very much like codeine.
2. Elavil is a VERY potent antipsychotic..I couldn't quite tell but are you STILL taking it and combing it with ZOLOFT?
3. Four years on acetaminophen (other part of Darvocet) is a big mistake. It is too damaging to the liver to be used as a daily drug. Codeine with aspirin might be a far better choice.

Connie, I think the statin drugs are the least worrisome in your arsenal (but I'd still not mix daily pravachol with daily acetaminophen because you are increasing even further your risk of liver damage.)
I think you must wean off some of these lalapaoozas. Adding the lipitor might have increased the effect of any of these drugs by making the liver less able to break them down fast enough.

(Please tell me you stopped the elavil before adding the Zoloft??)